# SDR 96ZZZX1996

- Difficulty date: January 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Palm Beach Aircraft Propeller Inc, repair station LU4R349M
- Aircraft: N500DJ
- Make and model: Gulstm GIV
- Aircraft serial: 1169
- Propeller: Hartzl HCC3YR
- System (JASC): 6114 · Propeller Hub Section
- Part: Fork
- Part number: B3252
- Condition: Cracked
- Location: 90-Deg Radius
- Part time: 2,984 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND ACTUATING FORK IS CRACKED WHERE THE BLADE BLOCKS REST IN FORK AT THE 90-DEGREE RADIUS.
